Envy-free cake division without assuming the players prefer nonempty pieces F Meunier, S Zerbib
Israel Journal of Mathematics 234 (2), 907-925, 2019
29 2019 Fair division with multiple pieces K Nyman, FE Su, S Zerbib
Discrete Applied Mathematics 283, 115-122, 2020
24 2020 An improved bound in Vizing’s Conjecture S Zerbib
Graphs and Combinatorics 35 (6), 1401-1404, 2019
16 2019 Piercing axis-parallel boxes M Chudnovsky, S Spirkl, S Zerbib
arXiv preprint arXiv:1705.00089, 2017
16 2017 A generalization of Tuza's conjecture R Aharoni, S Zerbib
Journal of Graph Theory 94 (3), 445-462, 2020
13 2020 Colorful Coverings of Polytopes and Piercing Numbers of Colorful d -Intervals F Frick, S Zerbib
Combinatorica 39, 627-637, 2019
13 2019 Edge-coloring a graph so that every copy of a graph has an odd color class P Bennett, E Heath, S Zerbib
arXiv preprint arXiv:2307.01314, 2023
11 2023 The geometry and combinatorics of discrete line segment hypergraphs D Oliveros, C O’Neill, S Zerbib
Discrete Mathematics 343 (6), 111825, 2020
9 2020 Nonuniform Degrees and Rainbow Versions of the Caccetta–Häggkvist Conjecture R Aharoni, E Berger, M Chudnovsky, H Guo, S Zerbib
SIAM Journal on Discrete Mathematics 37 (3), 1704-1714, 2023
8 * 2023 Line transversals in families of connected sets in the plane D McGinnis, S Zerbib
SIAM Journal on Discrete Mathematics 36 (4), 2916-2919, 2022
8 2022 Large triangle packings and Tuza’s conjecture in sparse random graphs P Bennett, A Dudek, S Zerbib
Combinatorics, Probability and Computing 29 (5), 757-779, 2020
8 2020 Fractional covers and matchings in families of weighted d-intervals R Aharoni, T Kaiser, S Zerbib
Combinatorica 37 (4), 555-572, 2017
8 2017 Envy-free divisions of a partially burnt cake F Meunier, S Zerbib
arXiv preprint arXiv:1804.00449 42, 2018
7 2018 Fractionally balanced hypergraphs and rainbow KKM theorems R Aharoni, E Berger, J Briggs, E Segal-Halevi, S Zerbib
Combinatorica 42 (Suppl 1), 913-951, 2022
6 2022 Tournaments and the strong Erdős–Hajnal Property E Berger, K Choromanski, M Chudnovsky, S Zerbib
European Journal of Combinatorics 100, 103440, 2022
6 2022 The number of distinct distances from a vertex of a convex polygon G Nivasch, J Pach, R Pinchasi, S Zerbib
arXiv preprint arXiv:1207.1266, 2012
5 2012 New bounds on the generalized Ramsey number f (n, 5, 8) E Gomez-Leos, E Heath, A Parker, C Schwieder, S Zerbib
Discrete Mathematics 347 (7), 114012, 2024
4 2024 Generalized Ramsey numbers of cycles, paths, and hypergraphs D Bal, P Bennett, E Heath, S Zerbib
arXiv preprint arXiv:2405.15904, 2024
4 2024 A Sparse colorful polytopal KKM Theorem D McGinnis, S Zerbib
Discrete & Computational Geometry 71 (3), 945-959, 2024
4 2024 On weak flexibility in planar graphs B Lidický, T Masařík, K Murphy, S Zerbib
Graphs and Combinatorics 38 (6), 180, 2022
4 2022